RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 1, Pages 155–164 (Mi tvp241)  

Short Communications

Local visitation measures for some sequences of random variables with decreasing coefficients

M. A. Vlasenko

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: For the sequence of equally distributed random variables $\{x_n, n\ge 1\}$, satisfying some mixing condition, the local visitation measures of the sequences $\{x_n/a_n, n\ge 1\}$ are considered with various real sequences $\{a_n, n\ge 1\}$ tending monotonically to 0. We give sufficient conditions for the measures $\{\sum_{k=1}^n P(x_k/a_k)^{-1}, n\ge 1\}$ to be the local visitation measures for $\{x_n/a_n, n\ge 1\}$ with probability 1.

Keywords: local visitation measures, mixing.

DOI: https://doi.org/10.4213/tvp241

Full text: PDF file (1131 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:1, 176–186

Bibliographic databases:

Received: 09.02.2000
Revised: 30.07.2001

Citation: M. A. Vlasenko, “Local visitation measures for some sequences of random variables with decreasing coefficients”, Teor. Veroyatnost. i Primenen., 49:1 (2004), 155–164; Theory Probab. Appl., 49:1 (2005), 176–186

Citation in format AMSBIB
\Bibitem{Vla04}
\by M.~A.~Vlasenko
\paper Local visitation measures for some sequences of random variables with
decreasing coefficients
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 1
\pages 155--164
\mathnet{http://mi.mathnet.ru/tvp241}
\crossref{https://doi.org/10.4213/tvp241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141335}
\zmath{https://zbmath.org/?q=an:1090.60034}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 1
\pages 176--186
\crossref{https://doi.org/10.1137/S0040585X97980919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228185300015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp241
  • https://doi.org/10.4213/tvp241
  • http://mi.mathnet.ru/eng/tvp/v49/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:55
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019